Faculty Publications

Title

Mellin transforms of mixed cusp forms

Document Type

Article

Journal/Book/Conference Title

Canadian Mathematical Bulletin

Volume

42

Issue

3

First Page

263

Last Page

273

Abstract

We define generalized Mellin transforms of mixed cusp forms, show their convergence, and prove that the function obtained by such a Mellin transform of a mixed cusp form satisfies a certain functional equation. We also prove that a mixed cusp form can be identified with a holomorphic form of the highest degree on an elliptic variety.

Original Publication Date

1-1-1999

DOI of published version

10.4153/CMB-1999-032-3

Share

COinS